Approximation of the Classes CˉψHω by de la Vallée-Poussin Sums

Authors

  • V. I. Rukasov
  • S. O. Chaichenko Слов'ян. пед. ун-т

Abstract

We investigate the problem of the approximation of the classes CˉψHω introduced by Stepanets in 1996 by the de la Valée-Poussin sums. We obtain asymptotic equalities that give a solution of the Kolmogorov–Nikol'skii problem for the de la Valée-Poussin sums on the classes Cψ¯HωCψ¯Hω in several important cases.

Published

25.05.2002

Issue

Section

Research articles

How to Cite

Rukasov, V. I., and S. O. Chaichenko. “Approximation of the Classes CˉψHω by De La Vallée-Poussin Sums”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 5, May 2002, pp. 681-9, https://umj.imath.kiev.ua/index.php/umj/article/view/4107.